# SDR 2001UALA02442

- Difficulty date: December 21, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 24,074 hours, 8,375 cycles
- Engine: Iae V2527A5
- Engine time: 16,262 hours, 5,414 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Structure
- Part serial: V10197
- Condition: Damaged
- Location: Rubstrip
- Part time: 16,262 hours, 5,414 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 140 KNOTS DUE TO NR 1 ENGINE COMPRESSOR STALL. SUPPLEMENTAL DATA UPDATE INITIAL BORESCOPE INFORMATION INDICATES DISBOND OF C6 ABRADABLE RUBSTRIP MATERIAL, CAUSING C6 BLADE DAMAGE AND COMPRESSOR STALL.
